Logo eprints

Nondeterministic regular expressions as solutions of equational systems

De Nicola, Rocco and Labella, Anna Nondeterministic regular expressions as solutions of equational systems. Theoretical Computer Science, 302 (1-3). pp. 179-189. ISSN 0304-3975 (2003)

Full text not available from this repository.


We define the class of the linear systems whose solution is expressible as a tuple of nondeterministic regular expressions when they are interpreted as trees of actions rather than as sets of sequences. We precisely characterize those systems that have a regular expression as "canonical" solution, and show that any regular expression can be obtained as a canonical solution of a system of the defined class.

Item Type: Article
Identification Number: 10.1016/S0304-3975(02)00774-0
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Rocco De Nicola
Date Deposited: 08 Jun 2011 13:28
Last Modified: 11 Jul 2011 14:36
URI: http://eprints.imtlucca.it/id/eprint/319

Actions (login required)

Edit Item Edit Item